# SDR SWAA043723

- Difficulty date: December 27, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 23,736 hours, 14,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A3700
- Condition: Punctured
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT WING T/E INBD AFT FLAP SKIN PUNCTURED NEAR INBOARD END.  REPAIRED AFT FLAP PER SWA EA.
